# SDR 96ZZZX2397

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761AQ
- Make and model: Cessna 210M
- Aircraft serial: 21062105
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator Edge
- Part number: 123463315
- Condition: Corroded
- Location: Lt Elevator
- Component: 123463321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PRIOR TO PAINTING, FOUND CORROSION ON INBOARD LOWER SURFACE OF ELEVATOR TRAILING EDGE.  TWO HOLES APPROXIMATELY .125 INCH DIAMETER ALONG WITH SMALLER PIN HOLES WERE FOUND.  SUSPECT CAUSE, FOAM IN TRAILING EDGE RETAINING WATER INSIDE TRAILING EDGE ASSY.  SUGGEST CLOSE INSPECTION OF FOAM FILLED SURFACES.
